# SDR CA050802002

- Difficulty date: July 31, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 11,581 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Uplock Switch
- Part time: 13,967 hours, 20,220 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF ,THE GEAR WAS RETRACTED AND THE RED INTRANSIT LIGHT DID NOT EXTINGUISH.  THE GEAR WAS EXTENDED AND OPERATED NORMALLY.  THE FLIGHT CONTINUED, THE CREW DID A FLYBY OF TOWER TO CONFIRM GEAR POSITION WHEN UP. THE TOWER THOUGHT THE NOSE WAS LOWER THAN NORMAL. (THE NOSE GEAR TIRE ON A1900 ALWAYS STICKS OUT OF WHEEL WELL.) THE GEAR WAS EXTENDED AND INDICATED SAFELY. THE AIRCRAFT RETURNED TO BASE WHERE MAINTENANCE FOUND A BROKEN WIRE ON THE NOSE GEAR UPLOCK SWITCH HARNESS.
